Math @ Duke
|
Publications [#287115] of Ingrid Daubechies
Papers Published
- Daubechies, I; Klauder, JR, Constructing measures for path integrals,
Journal of Mathematical Physics, vol. 23 no. 10
(January, 1981),
pp. 1806-1822, AIP Publishing, ISSN 0022-2488 [doi]
(last updated on 2025/04/04)
Abstract: The overcompleteness of the coherent states for the Heisenberg-Weyl group implies that many different integral kernels can be used to represent the same operator. Within such an equivalence class we construct an integral kernel to represent the quantum-mechanical evolution operator for certain dynamical systems in the form of a path integral that involves genuine (Wiener) measures on continuous phase-space paths. To achieve this goal it is necessary to employ an expression for the classical action different from the usual one. © 1982 American Institute of Physics.
|
|
dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821
| |
Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320
|
|